# SDR YENA2021111100758

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LH WING TOP SKIN CORROSION AT TRAILING EDGE, OVERHANG AREA, BTW RIB 5 & RIB 6. REF. HMV FLIGHTSTAR-VQQ, W/O N653JB-02-01, TASK NR-00110 ; (RESOLVED ON W/O: 1121596 TASKCARD: NR-00012 ) REMOVED CORROSION AT LH WING TOP SKIIN, T/E OVERHANG AREA, BTWRIB 5-6 IAW A320 SRM 51-74-00. REMAINING MATERIAL IS OUT OF LIMITS IAW A320 SRM 57-21-11-283-007. COMPLIED WITH FAS EA 21074, REV IR & JETBLUE EC A21-1189-01. APPROVED BY AIRBUS RDAF 8097761/003/2021, ISSUE A,  AS A PERMANENT REPAIR
